Facebook Pixel
EmpowHER Guest

Bleeding after taking plan B

By Anonymous April 5, 2012 - 8:55am
Rate This

Dear whoever is reading this;
I just got off the pills because I was on them in order to make my periods regular. The first month after stopping them, I got my period on time. But on the first day after it ended (day 6 of my cycle), I had sex with my boyfriend and the condom broke. I took Plan B 2-3 hours later. Three days later (day 9 of my cycle), I began getting PMS and in the evening had light bleeding. Today I'm on day 13 of my cycle and for the past few days I've had regular bleeding (not very heavy). I'm wondering if it's possible that I get period 4 days after my actual period or if this is breakthrough bleeding.

Thanks for your help

Add a Comment1 Comments

HERWriter Guide

Hi Hannah

Thanks for your question!

In this case, your bleeding could be breakthrough bleeding due to stopping the pill, or you period or a side effect from taking Plan B. There is no way to tell which it is.

Sorry we can't be of more help!


April 5, 2012 - 11:04am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!